# SDR SWIA2024F00616

- Difficulty date: May 15, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Depressor
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL DEPRESSOR IS NICKED AND BENT. FS310.00 STGR7L. (FLAGGED)       (C-CHECK RO 8/4/2024)    REPAIRED PASSENGER DOOR SEAL REF CRJ700 SRM 53-21-23-201-006-A01 REPAIR TYPE IV. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
